# SDR AALA202208034767

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 89,964 hours, 11,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE LIGHT MISSING IN FORWARD LOWER CLOSET DOOR IN FRONT OF 1A. INSTALLED NEW LENS ON FLOOR PROXIMITY LIGHT ON FORWARD CLOSET ACROSS FROM 1L DOOR PER AMM 33-51-05.
